See Alike in...

Alike App

Browser

Sarahg7

614d

Nice to meet you, I am new here and would like to say hello! I was diagnosed with MS last month. My flare ups consists of body numbness that slowly progresses until it decides to stop. I am still trying to learn the triggers for my flare ups. I worry about my future because I am going to school to become a dental assistant and hopefully a future dental hygienist. I worry that my hands are going to fail me more down the road since I’m only 19 right now. Very scary stuff

Top reply
    • Imitrexqueen

      529d

      I have been on Copaxone for 8 years! No problems except a little numbness.

    • Imitrexqueen

      529d

      I have been on Copaxone for 8 years! No problems except a little numbness.

    • Wildcat

      570d

      So sorry for your situation.

    • jdog54321

      612d

      We are all kind of in the same place in our journey. This whole year has been one giant roller coaster! Last year I wasn't taking any medication, and now I have 7. I know what it's like to be scared. I have a lot of bad days, but I look forward to and savor the good days I have. The best advice I have so far is keep moving, take your meds, and don't give up! You are not alone!

      • Sarahg7

        612d

        @jdog54321 this is wonderful advice and I thank you for sharing it. I absolutely will continue with my medication and keep pushing forward. We all got this! Thank you again. :)

    • Arline

      614d

      All of this is very scary and you think you life is done but I went through the same thing and it’s not what you think. I was (past tense) in a wheel chair and now I am looking for a job and all kinds of amazing things. You’ll find out that like certain temps and my ADD makes life alittle harder but that what my meds are for I don’t really have tremors anymore because of my treatment ( Retoxin) and most of all my gabapetin ( which specifically for my tremor’s)is what helped me . I’m so sorry honey for how this is infecting you but you are young and have all the time to glow up .

      • Sarahg7

        614d

        @Arline thank you so much for sharing your story with me. I am very glad to hear that you are no longer in a wheelchair and now looking for a job. This brings hope to other and to your wonderful being. This made me feel better and I thank you for sharing 💜

        • Arline

          614d

          @Sarahg7 OH THANKYOU if you need to reach out to me for future support or support period I would be glad to do so.I have seen all of it and would be happy to help you .

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion